# SDR UIEA2013120100577

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,851 hours, 21,511 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO NR 2 EICAS STATUS MESSAGE.  PERFORMED FIM IAW 21 - 31 FAULT TREE 803,  MESSAGE CLEARED ALL INDICATION NORMAL.
